Alert archive / New Jersey / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Sep 2, 2014, 11:28 PM EDT for Camden County, Gloucester County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 2, 2014, 11:28 PM EDT (03:28 UTC)
- Expired
- Sep 3, 2014, 12:30 AM EDT
- In force
- 62 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Camden County, NJ, Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 3.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1428 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1526 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
660
WWUS81 KPHI 030328
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT TUE SEP 2 2014
NJZ016>018-030430-
CAMDEN NJ-GLOUCESTER NJ-SALEM NJ-
1128 PM EDT TUE SEP 2 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GLOUCESTER...
NORTHEASTERN SALEM AND SOUTHERN CAMDEN COUNTIES...
AT 1124 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CHELSEA TO FOLSOM...MOVING NORTHEAST AT 20 MPH.
A TRAINED WEATHER SPOTTER REPORTED WIND GUSTS FROM 40-45 MPH WITH
THESE STORMS IN WILLIAMSTOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR OAK VALLEY AROUND 1140 PM...CHESILHURST
AROUND 1150 PM AND MOUNT EPHRAIM AROUND MIDNIGHT.
LAT...LON 3952 7498 3957 7506 3956 7506 3971 7550
3986 7525 3988 7519 3988 7515 3990 7513
3982 7491 3980 7491 3978 7489 3979 7485
3973 7473
$$
FORECASTER:GAINESWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 2, 9:27 PM EDT, 2 hours 1 minute earlier.
Area forecast discussion, Sep 2, 9:27 PM EDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 927 PM EDT TUE SEP 2 2014 .SYNOPSIS... A COLD FRONT WILL CROSS THE REGION LATE TONIGHT INTO WEDNESDAY MORNING. HIGH PRESSURE WILL BUILD INTO THE AREA FROM THE WEST AND PERSIST THROUGH FRIDAY. ANOTHER COLD FRONT WILL CROSS THE REGION ON SATURDAY AND THEN STALL TO THE SOUTH OF OUR AREA. HIGH PRESSURE WILL BUILD ACROSS THE GREAT LAKES REGION AND THEN SLIDE ACROSS TO THE NORTH OF THE REGION EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AT 9 PM, SFC COLD FRONT OVER CENTRAL NY AND CENTRAL PA STRETCHES SOUTHWESTWARD INTO SOUTHWEST PA (FROPA THRU PITTSBURGH). DESPITE THE BEST WIND FIELD ALOFT AND DYNAMICS FROM THE FRONT AND UPPER TROUGH STAYING TO THE NORTHWEST OF THE CWA, CONVECTION OVER THE DE/CHSPK BAY REGIONS HAS BEEN MORE ROBUST AS IT MOVED INTO AN INCREASINGLY UNSTABLE AND MOIST PRE-FRONTAL AIRMASS. THESE SHOWERS AND STORMS HAVE ACCORDINGLY BEEN ABLE TO BE MAINTAINED AFTER SUNSET AND HAVE BEEN LOCALLY STRONG TO SEVERE AT TIMES, BUT EVENTUALLY THE LOSS OF DAYTIME HEATING WILL LEAD TO A WEAKENING TREND AS THESE STORMS MOVE FARTHER EAST LATE THIS EVENING. POPS HAVE BEEN UPDATED BASED ON RECENT RADAR TRENDS. THE COLD FRONT WILL REACH THE THE POCONOS LATE THIS EVE BEFORE MOVING SOUTHEAST THRU SOUTHEAST PA AND CENTRAL/NORTHWEST NJ OVERNIGHT. EXPECT THE LAST OF THE SHOWERS TO BE EXITING THE NJ AND DE COASTS BETWEEN MIDNIGHT AND 3 AM. THE FRONT MAY NOT PASS THRU ACY-DOV-GED UNTIL THE MORNING. OFFICIAL FORECAST IS SLIGHTLY WARMER THAN GUIDANCE FOR MIN TEMPS TONIGHT WITH THE PROGRESSION OF THE FRONT HAS BEEN A BIT SLOWER THAN PREVIOUSLY FORECAST AND WITH THE CAA BEHIND OF THE FRONT BEING WEAK. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... AS MENTIONED PREVIOUSLY, THERE WON'T BE A LARGE DIFFERENCE IN THE TEMPERATURES POST FRONTAL (HIGHS WILL GENERALLY BE IN THE 80S ACROSS THE REGION). HOWEVER, WHAT THE FRONT WILL BE BRINGING IS CONSIDERABLE DRY AIR ADVECTION. DEW POINTS INTO THE UPPER 50S AND LOWER 60S ACROSS THE REGION BY TOMORROW AFTERNOON. THUS, WHILE HEAT INDEX VALUES HAVE BEEN ABOUT 5 DEGREES ABOVE AIR TEMPERATURE TODAY, BY TOMORROW, HEAT INDEX VALUES WILL BE RIGHT AT THE AIR TEMPERATURES. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... WEDNESDAY NIGHT THROUGH FRIDAY...HIGH PRESSURE DOMINATES OUR WEATHER THROUGH THE END OF THE WEEK AS IT SHIFTS JUST TO TOUR SOUTH AND EAST LATE WEDNESDAY THROUGH FRIDAY. THIS WILL KEEP US IN A MORE SOUTH TO SOUTHWESTERLY FLOW AND IN RETURN WE WILL CONTINUE TO SEE AN INCREASE IN MOISTURE ACROSS THE REGION. TEMPERATURES WILL CONTINUE TO MIMIC MORE OF MID SUMMER AS OPPOSED TO LATE SUMMER AND WE WILL SEE MAX TEMPS REACH INTO THE UPPER 80S TO AROUND 90 ON BOTH THURSDAY AND FRIDAY. SATURDAY...THE HIGH SHIFTS FURTHER OFFSHORE AND WE WILL BE AWAITING THE PASSAGE OF A COLD FRONT THROUGH THE DAY. THE FRONT APPEARS TO BE SLOW MOVING AND MAY TAKE ALL DAY TO CROSS FROM THE NORTHWESTERN PORTIONS OF THE AREA AND THEN THROUGH THE SOUTHERN MOST POINTS. WE WILL LIKELY SEE A PRE-FRONTAL TROUGH DEVELOP ACROSS THE AREA AND THIS WILL LIKELY HELP SERVE AS A FOCUS FOR ANY PRE-FRONTAL CONVECTION AND SHOWERS. SATURDAY WILL BE THE LAST DAY OF THIS HEAT WAVE AS COOLER AIR BEHIND THE FRONT WILL DROP TEMPS QUITE A BIT. SUNDAY...THE FRONT IS SLOW ENOUGH THAT WE MAY NOT SEE IT CLEAR THE DELMARVA AREA UNTIL SUNDAY MORNING. AS THE FRONT PUSHES SOUTH, THE QUESTION WILL BE, WHERE WILL THE FRONT STALL? CURRENT MODEL GUIDANCE INDICATES THAT THE FRONT WILL HAVE ENOUGH OF A PUSH TO GET SOUTH OF OUR AREA, WHICH SHOULD ALLOW FOR SOME COOLER AND DRIER AIR TO INFILTRATE OUR REGION. THE SLOW NATURE OF THE FRONT WILL ALLOW FOR SHOWERS TO CONTINUE, ESPECIALLY FURTHER SOUTH, INTO SUNDAY. AS THE FRONT PUSHES FURTHER SOUTH, ANY LINGERING SHOWERS SHOULD END FROM NORTH TO SOUTH. WITH HIGH PRESSURE BUILDING INTO THE GREAT LAKES AREA AND THE STALLED BOUNDARY TO OUR SOUTH, WE WILL BE IN A MORE EASTERLY FLOW REGIME WITH MOSTLY CLOUDY SKIES. THIS WILL ALLOW US TO BE COOLER ACROSS THE AREA. TEMPERATURES WILL ONLY MAKE IT INTO THE 70S THROUGH THE REGION AND IT WILL TRULY FEEL LIKE FALL OUT THERE. MONDAY THROUGH TUESDAY...THE BOUNDARY REMAINS STALLED TO OUR SOUTH BUT AS WE HEAD INTO MONDAY, A WAVE DEVELOPS ALONG IT AND IT STARTS TO MOVE A BIT. IT CURRENTLY LOOKS LIKE THE WAVE HELPS MOVE THE FRONT SLIGHTLY NORTH AND THEN TO THE EAST, KEEPING THE MAIN BOUNDARY TO OUR SOUTH. COOLER TEMPERATURES WILL CONTINUE ON MONDAY AND TUESDAY WITH HIGHS INTO THE MID TO UPPER 70S, WITH SOME LOWER 80S POSSIBLE AS SKIES CLEAR OUT AND WE START TO SEE MORE SUNSHINE. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. AT 01Z...SECOND ROUND OF STRONG STORMS CURRENTLY MOVING THRU ILG. THESE STORMS WILL GRADUALLY WEAKEN AS IT MOVES EASTWARD INTO MIV AND ACY BETWEEN 02Z-03Z. HVY DOWNPOURS WILL LEAD TO BRIEF MVFR/IFR VSBY RESTRICTIONS DURING THIS TIME. LIGHTNING AND GUSTY WINDS ARE ALSO POSSIBLE AT THOSE TAF SITES. ELSEWHERE, SCT SHRA POSSIBLE THRU ABOUT MIDNIGHT EDT, BUT AVIATION IMPACTS SHOULD GENERALLY BE MINIMAL. NOT EXPECTING A SHARP WIND SHIFT WITH THE COLD FRONT OVERNIGHT, BUT SWLY WINDS 5-10 KT AHEAD OF THE FRONT WILL GRADUALLY SHIFT OUT OF THE W AND NW BETWEEN 06-12Z. THERE IS A SMALL RISK OF BR DEVELOPMENT BUT WITH DRY AIR ADVECTION BEHIND THE FRONT, THINK THIS IS UNLIKELY. VFR ON WED WITH NW WINDS 5-10 KT. OUTLOOK... WEDNESDAY NIGHT THROUGH FRIDAY... MAINLY VFR CONDITIONS EXPECTED. SOME FOG IS POSSIBLE WHICH MAY CAUSE MVFR/IFR CONDITIONS ON THU AND FRI MORNINGS. SATURDAY THROUGH SUNDAY...MAINLY VFR CONDITIONS EXPECTED WITH MVFR/IFR CONDITIONS POSSIBLE IN SHOWERS AND THUNDERSTORMS. && .MARINE... SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY CRITERIA THROUGH TOMORROW. GUSTY WINDS WILL BE POSSIBLE IN THE VICINITY OF ANY THUNDERSTORMS LATE THIS EVE. A WIND SHIFT TO NORTHWESTERLY WINDS IS EXPECTED WITH A COLD FRONT THAT WILL MOVE THROUGH LATE TONIGHT IN THE NORTHERN WATERS AND WEDNESDAY MORNING IN THE SOUTHERN WATERS. HOWEVER, WIND GUSTS SHOULD REMAIN WELL BELOW 20KT EVEN WITH THE FRONT. OUTLOOK... WEDNESDAY NIGHT THROUGH SUNDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED. SOME STRONGER GUSTS AND HIGHER WAVES ARE POSSIBLE IN SHOWERS AND THUNDERSTORMS, MAINLY IN THE SATURDAY/SUNDAY TIMEFRAME. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...KLEIN/MEOLA NEAR TERM...KLEIN SHORT TERM...JOHNSON LONG TERM...MEOLA AVIATION...JOHNSON/KLEIN/MEOLA MARINE...JOHNSON/KLEIN/MEOLA
Hazardous weather outlook, Sep 2, 3:34 PM EDT, 7 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 334 PM EDT TUE SEP 2 2014 NJZ001-007>010-PAZ054-055-060>062-101-103-105-031945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-WESTERN CHESTER-WESTERN MONTGOMERY-UPPER BUCKS- 334 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS MAY HAVE WIND GUSTS UP TO 40 MPH THROUGH EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ012>027-PAZ070-071-102-104-106- 031945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-EASTERN CHESTER- EASTERN MONTGOMERY-LOWER BUCKS- 334 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-031945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 334 PM EDT TUE SEP 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. STRONGER WIND GUSTS ARE POSSIBLE IN THE VICINITY OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Sep 2, 10:09 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1009 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG WEST NOTTINGHAM TWP 39.74N 76.05W
09/02/2014 CHESTER PA 911 CALL CENTER
TREE DOWN ON LEESBRIDGE ROAD.
0705 PM LIGHTNING EAST NOTTINGHAM TWP 39.76N 75.98W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A HOME.
0720 PM LIGHTNING POCOPSON TWP 39.91N 75.67W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A RETIREMENT HOME.
0725 PM TSTM WND DMG ELKTON 39.60N 75.82W
09/02/2014 CECIL MD EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS ELKTON.
0750 PM LIGHTNING HAVERTOWN 39.98N 75.31W
09/02/2014 DELAWARE PA TRAINED SPOTTER
LIGHTNING STRUCK A HOME.
&&
EVENT NUMBER PHI1400712 PHI1400713 PHI1400714 PHI1400715 PHI1400716
GAINESSpecial weather statement, Sep 2, 10:23 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1023 PM EDT TUE SEP 2 2014
NJZ020-022>027-030315-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
1023 PM EDT TUE SEP 2 2014
...STRONG THUNDERSTORMS WILL AFFECT ATLANTIC...NORTHERN CAPE
MAY...SOUTHEASTERN BURLINGTON AND SOUTHERN OCEAN COUNTIES...
AT 1020 PM EDT...STRONG THUNDERSTORMS WERE ACROSS ATLANTIC AND CAPE
MAY COUNTIES...MOVING EAST AT 35 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.
THESE STORM WILL BE NEAR ELWOOD-MAGNOLIA AROUND 1030 PM...EGG HARBOR
CITY AROUND 1040 PM...NEW GRETNA AROUND 1050 PM...MYSTIC ISLAND
AROUND 1100 PM...TUCKERTON AROUND 1110 PM AND NORTH BEACH HAVEN
AROUND 1120 PM.
LAT...LON 3967 7414 3960 7421 3956 7422 3950 7430
3948 7429 3943 7432 3938 7440 3936 7440
3929 7454 3912 7470 3912 7490 3919 7493
3980 7469 3978 7418 3972 7415 3977 7415
3978 7410Local storm report, Sep 2, 10:27 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1027 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG WEST NOTTINGHAM TWP 39.74N 76.05W
09/02/2014 CHESTER PA 911 CALL CENTER
TREE DOWN ON LEESBRIDGE ROAD.
0705 PM LIGHTNING EAST NOTTINGHAM TWP 39.76N 75.98W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A HOME.
0720 PM LIGHTNING POCOPSON TWP 39.91N 75.67W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A RETIREMENT HOME.
0725 PM TSTM WND DMG ELKTON 39.60N 75.82W
09/02/2014 CECIL MD EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS ELKTON.
0750 PM LIGHTNING HAVERTOWN 39.98N 75.31W
09/02/2014 DELAWARE PA TRAINED SPOTTER
LIGHTNING STRUCK A HOME.
0810 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
09/02/2014 CAMDEN NJ DEPT OF HIGHWAYS
TREE DOWN ON NJ 70 EASTBOUND OF NJ41 AND CR154.
&&
EVENT NUMBER PHI1400712 PHI1400713 PHI1400714 PHI1400715 PHI1400716
PHI1400717
GAINESLocal storm report, Sep 2, 10:38 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1038 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG WEST NOTTINGHAM TWP 39.74N 76.05W
09/02/2014 CHESTER PA 911 CALL CENTER
TREE DOWN ON LEESBRIDGE ROAD.
0705 PM LIGHTNING EAST NOTTINGHAM TWP 39.76N 75.98W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A HOME.
0720 PM LIGHTNING POCOPSON TWP 39.91N 75.67W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A RETIREMENT HOME.
0725 PM TSTM WND DMG ELKTON 39.60N 75.82W
09/02/2014 CECIL MD EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS ELKTON.
0750 PM LIGHTNING HAVERTOWN 39.98N 75.31W
09/02/2014 DELAWARE PA TRAINED SPOTTER
LIGHTNING STRUCK A HOME.
0810 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
09/02/2014 CAMDEN NJ DEPT OF HIGHWAYS
TREE DOWN ON NJ 70 EASTBOUND OF NJ41 AND CR154.
0902 PM TSTM WND DMG CHRISTIANA 39.67N 75.66W
09/02/2014 NEW CASTLE DE 911 CALL CENTER
A FEW WIRES DOWN
&&
EVENT NUMBER PHI1400712 PHI1400713 PHI1400714 PHI1400715 PHI1400716
PHI1400717 PHI1400718
GAINESLocal storm report, Sep 2, 11:12 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1112 PM EDT TUE SEP 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG WEST NOTTINGHAM TWP 39.74N 76.05W
09/02/2014 CHESTER PA 911 CALL CENTER
TREE DOWN ON LEESBRIDGE ROAD.
0705 PM LIGHTNING EAST NOTTINGHAM TWP 39.76N 75.98W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A HOME.
0720 PM LIGHTNING POCOPSON TWP 39.91N 75.67W
09/02/2014 CHESTER PA 911 CALL CENTER
LIGHTNING STRIKE TO A RETIREMENT HOME.
0725 PM TSTM WND DMG ELKTON 39.60N 75.82W
09/02/2014 CECIL MD EMERGENCY MNGR
NUMEROUS TREES DOWN ACROSS ELKTON.
0750 PM LIGHTNING HAVERTOWN 39.98N 75.31W
09/02/2014 DELAWARE PA TRAINED SPOTTER
LIGHTNING STRUCK A HOME.
0810 PM TSTM WND DMG CHERRY HILL 39.93N 75.03W
09/02/2014 CAMDEN NJ DEPT OF HIGHWAYS
TREE DOWN ON NJ 70 EASTBOUND OF NJ41 AND CR154.
0902 PM TSTM WND DMG CHRISTIANA 39.67N 75.66W
09/02/2014 NEW CASTLE DE 911 CALL CENTER
A FEW WIRES DOWN
1041 PM MARINE TSTM WIND TUCKERTON 39.60N 74.33W
09/02/2014 M41 MPH OCEAN NJ WEATHER FLOW
&&
EVENT NUMBER PHI1400712 PHI1400713 PHI1400714 PHI1400715 PHI1400716
PHI1400717 PHI1400718 PHI1400719
GAINESSpecial weather statement, Sep 2, 11:28 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1128 PM EDT TUE SEP 2 2014
NJZ016>018-030430-
CAMDEN NJ-GLOUCESTER NJ-SALEM NJ-
1128 PM EDT TUE SEP 2 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GLOUCESTER...
NORTHEASTERN SALEM AND SOUTHERN CAMDEN COUNTIES...
AT 1124 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM
CHELSEA TO FOLSOM...MOVING NORTHEAST AT 20 MPH.
A TRAINED WEATHER SPOTTER REPORTED WIND GUSTS FROM 40-45 MPH WITH
THESE STORMS IN WILLIAMSTOWN.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THESE STORMS WILL BE NEAR OAK VALLEY AROUND 1140 PM...CHESILHURST
AROUND 1150 PM AND MOUNT EPHRAIM AROUND MIDNIGHT.
LAT...LON 3952 7498 3957 7506 3956 7506 3971 7550
3986 7525 3988 7519 3988 7515 3990 7513
3982 7491 3980 7491 3978 7489 3979 7485
3973 7473
FORECASTER:GAINESThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:07 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Camden | 38 min |
| Sep 2, 8:25 PM EDT | Special Weather Statement | PHI | Salem | 65 min |
| Sep 2, 8:40 PM EDT | Special Marine Warning | PHI | 95 min | |
| Sep 2, 9:13 PM EDT | Special Weather Statement | PHI | Atlantic, Camden, Cumberland, Gloucester, Salem | 77 min |
| Sep 2, 9:18 PM EDT | Special Marine Warning | PHI | 87 min | |
| Sep 2, 10:23 PM EDT | Special Weather Statement | PHI | Atlantic | 52 min |
| Sep 2, 10:28 PM EDT | Special Marine Warning | PHI | 92 min | |
| Sep 2, 8:38 PM EDT | Severe Thunderstorm Warning | PHI | Cecil, Kent | 52 min |
| Sep 2, 9:05 PM EDT | Special Weather Statement | PHI | Kent, Queen Anne's | 70 min |
| Sep 2, 9:31 PM EDT | Special Weather Statement | PHI | Caroline | 89 min |
| Sep 2, 11:43 PM EDT | Special Weather Statement | PHI | Caroline, Queen Anne's, Talbot | 62 min |
| Sep 3, 12:52 AM EDT | Special Weather Statement | PHI | Caroline | 53 min |
| Sep 3, 1:01 AM EDT | Areal Flood Advisory | PHI | Caroline, Queen Anne's, Talbot | 3 hr |
Nearby
Special Weather Statements in New Jersey, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.